MathSciNet Relay Station
MathSciNet bibliographic data
MR2105746 60J65
Mansuy, R. On a one-parameter generalization of the Brownian bridge and associated quadratic functionals. J. Theoret. Probab. 17 (2004), no. 4, 1021–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement